MAUDE Adverse Event Report: COLOPLAST A/S TOROSA SALINE TESTICULAR LARGE; SALINE FILLED TESTICULAR PROSTHESIS,

COLOPLAST A/S TOROSA SALINE TESTICULAR LARGE; SALINE FILLED TESTICULAR PROSTHESIS,
Model Number 5206502400
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been received at coloplast; however the evaluation is not yet complete.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the patient had to return due to a flat implant done about a month prior.The old implant was removed and was completely flat with no fluid.Upon filling it to check for leaks, none were identified.A new implant was placed.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the evaluation of the returned device.One testicular was received for evaluation.Upon return of the device it was received with fluid inside and a butterfly needle was injected to drain the fluid prior to sterilization.The device was submerged in water, but no leakage was noted.Microscopic examination of the injection port revealed two separations, indicating the injection port was punctured twice.Examination and testing of the testicular post sterilization revealed no functional abnormalities.Therefore, quality cannot confirm the complaint as reported.A review of the complaint history database revealed no trends for this lot.Review of nonconforming reports revealed no nonconformances for this lot.No capas are associated with this lot.

Brand Name
TOROSA SALINE TESTICULAR LARGE
Common Device Name
SALINE FILLED TESTICULAR PROSTHESIS,
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8248320
Report Number2125050-2019-00022
Device Sequence Number13851405
Product Code FAF
UDI-Device Identifier05708932470858
UDI-Public05708932470858
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5206502400
Device Catalogue Number520650
Device Lot Number6336762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2019
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR